# SDR UPS08851500

- Difficulty date: January 7, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 70 L21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2  MAIN CABIN L-1 DOOR TORQUE BOX WEB GOUGED AND CRACKED STA 70 ABOVE L21L.  REPAIRED MAIN CABIN L-1 DOOR TORQUE BOX WEB AT STA70 ABOVE L21L IAW SRM 53-02-00-0 FIG 001D AND DWG 5597646.
